Previous |  Up |  Next


Title: Über Homomorphismen der Kontexte (German)
Title: On homomorphisms of contexts (English)
Author: Machala, František
Language: German
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 33
Issue: 1
Year: 1994
Pages: 95-104
Category: math
MSC: 06A15
MSC: 08A35
idZBL: Zbl 0848.06002
idMR: MR1385749
Date available: 2009-01-29T15:47:09Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Machala F.: Isomorphismen von Kontexten und Konzeptualverbänden.Acta UP Olomucensis, Fac. rer. nat., 106 (1993). Zbl 0798.06007, MR 1273175
Reference: [2] Wille R.: Restructuring lattice theory: an approach based on hierarchies of concepts.I. Rival (ed.), Ordered sets, Reidel, Dordrecht-Boston 1982, 445-470. Zbl 0491.06008, MR 0661303


Files Size Format View
ActaOlom_33-1994-1_10.pdf 743.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo